# SDR SWAA2022013048615

- Difficulty date: August 13, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 49,518 hours, 28,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP R/H FWD CAPSTRIP CORRODED ON UPPER AND LOWER SURFACE / REMOVED & REPLACED AFT CARGO COMPARTMENT R.H FWD CAP STRIP IAW BOEING 737 AMM TASK 25-52-06-400-801 STEPS 8-10 ISSUE TAG: Q20121
